Publications from WU Math Dept., Sept. 2016

  • Akemann C, Weaver N. 2016. Detecting Fourier Subspaces. J Fourier Analysis Applications 22(4):878-886. dx.doi.org/10.1007/s00041-015-9444-8.
  • Bénéteau C, Knese G, Kosinski L, Liaw C, Seco D, Sola A. 2016. Cyclic polynomials in two variables. Transactions of the American Mathematical Society 368:8737-8754. dx.doi.org/10.1090/tran6689.
  • Cox C, Feres R. 2016. Differential geometry of rigid bodies collisions and non-standard billiards. Discrete and Continuous Dynamical Systems- Series A 36(11):6065-6099. dx.doi.org/10.3934/dcds.2016065.
  • Figueroa-Lopez JE, Olafsson O. 2016. Short-term asymptotics for the implied volatility skew under a stochastic volatility model with Levy jumps. Finance and Stochastics 20(4):973–1020. dx.doi.org/10.1007/s00780-016-0313-3.
  • Holmes I, Rahm R, Spencer S. 2016. Commutators with fractional integral operators. Studia Math 233(3):279–291. dx.doi.org/10.4064/sm8419-4-2016 | MR3517535.
  • Hughes MS, McCarthy JE, Bruillard PJ, Marsh JN, Wickline SA. 2016. High contrast ultrasonic imaging of resin-rich regions in graphite/epoxy composites using entropy. AIP Conf. Proc. 1706:120002. dx.doi.org/10.1063/1.4940587.
  • Krantz SG. 2016. A geometric approach to the study of automorphism groups. Bulletin of the Korean Mathematical Society 53(4):1043-1049. dx.doi.org/10.4134/BKMS.b150506.
  • Krantz SG. 2016. In Memory of Cora Sadosky, p. 40 IN Harmonic Analysis, Partial Differential Equations, Complex Analysis, Banach Spaces, and Operator Theory, v.1. Springer. Fulltext for subscribers.
  • Wildes TS, Winter AC, Maybrier HR, Mickle AM, Lenze EJ, Stark S, Lin N, Inouye SK, Schmitt EM, McKinnon SL, Muench MR, Murphy MR, Upadhyayula RT, Fritz BA, Escallier KE, Apakama GP, Emmert DA, Graetz TJ, Stevens TW, Palanca BJ, Hueneke RL, Melby S, Torres B, Leung J, Jacobsohn E, Avidan MS. 2016. Protocol for the Electroencephalography Guidance of Anesthesia to Alleviate Geriatric Syndromes (ENGAGES) study: a pragmatic, randomised clinical trial. BMJ Open 6(6):e011505. Open access fulltext.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819